# SDR FDEA201203050784

- Difficulty date: March 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER OUTSIDE SKIN BS 660 S26 - 30L.  REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL MATERIAL .063, REMAINING .052.  FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETIAL II. REPAIRED IAW SRM 51-40-02.    MAJOR REPAIR
